# SDR EIAA2011043

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON BOTH UPPER AND LOWER DUAL SIDE BRACE FITTINGS HAVE CORROSION IN THE BEARING MOUNT RACES.  REPLACED DSB FITTINGS BEARING RACES PER EO 747-54-1804-05.
